| Model Number |
06R8620 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This issue was previously reported under mdr number 3008344661-2020-00045 under the same suspect medical device but an incorrect manufacturer name, city and state.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed a false negative sars-cov-2 igg results generated on the architect i2000sr processing module for a (b)(6) year old male patient.The following data was provided (reference range: less than 1.4 s/c = negative): on (b)(6) 2020 sid (b)(6) initial result = 0.66 s/c (negative), repeat = 0.63 s/c (negative), repeat on another collection tube drawn at the same time = 0.61 s/c (negative).On (b)(6) 2020 thermofischer quant pcr test was positive for n1 and n2.No impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation for false negative results included a search for similar complaints, and the review of complaint text, trending data, labelling, and device history records.In-house testing for reagent lot 16019m800 was completed and testing of the returned patient samples was performed.Capa system record review on lot 16019m800 did not show any related potential non-conformances, non-conformances or deviations.Labeling was reviewed and found to adequately address the issue under review.In house testing of panels which mimic patient samples was completed using retained samples of the complaint lot.All specifications were met indicating that the lot is performing acceptably.The testing of return patient samples (plasma and serum) reproduced the non-reactive results obtained by the customer.Based on the investigation, no systemic issue or deficiency of the architect sars-cov-2 igg reagent lot 16019m800 was identified.